# SDR CALA9801641

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT WING INBOARD MIDFLAP RIB OUTBOARD OF INBOARD CARRIAGE SPINDLE MOUNT.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 57-10-5, FIGURE 1.
